# SDR PLG33196DG1

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15486
- Make and model: Beech 1900C
- Aircraft serial: UC131
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: 1241011
- Condition: Fluctuating
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - AFTER DEPARTING, PILOT EXPERIENCED OIL PRESSURE FLUCTUATIONS ON LEFT ENGINE.  AIRCRAFT RETURNED TO BOS WIHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE OIL PRESSURE TRANSMITTER AND CANNON PLUG.  ALL CHECKS WERE GOOD PER BEECH MM, CHAPTER 79.  AIRCRAFT RETURNED TO SERVICE.  (X)
